# SDR AALA20120523014

- Difficulty date: May 23, 2012
- Submitted: May 24, 2012
- Operation: Air carrier
- Aircraft: N630AA
- Make and model: Boeing 757223
- Aircraft serial: 24588
- Aircraft time: 68,160 hours, 24,262 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Beltframe
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BELLFRAME IS CUT AT STATION 1681 AFT OF RIGHT NUMBER 4 DOOR AT TOP OF 1681 FLOORBEAM.  INSTALLED BELLFRAME DOUBLER REPAIR PER EA B757-53-023825 AND SRM 51-70-11-OG.
